# SDR CA190422003

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 66,115 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: V319
- Condition: Failed
- Location: Power Lever
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 1 ENGINE ECU MANUAL CAUTION ILLUMINATED AT 50FT AGL, TORQUE SPLIT IN CRUISE NOT WITHIN MEL CRITERIA, SOC ELECTED TO RETURN AC TO DEPARTURE AIRPORT.  MAINTENANCE REPLACED 6121-S11 MICRO-SWITCH, C/O TEST IAW AMM 76-10-16. BETA BACKUP SWITCH 1&2 BACK TO NORMAL POSITION. ENGINE RUN C/O IAW AMM 76-10-16. CHECK SERVICEABLE.
